After RMS was founded in 1985, the starting of its journal - Journal of the Ramanujan Mathematical Society (JRMS) - followed as a sequitur in 1986. As one who mooted the idea of starting the journal, the mantle of Editor-in-Chief fell naturally upon Professor K.S. Padmanabhan. He put it on a solid foundation during the period 1986-1991 of his chief editorship so that it could shape into a truly international journal. Professor V. Kannan succeeded him in 1992 and continued in this capacity till 1996. Professor Kumar Murty took over the Chief Editorship in 1997. Embedded as he is in the pride of Indian nationalism, Professor Kumar Murty has chosen a team of relatively young but accomplished mathematicians, all Indian, as his associate editors for the JRMS . Under his stewardship, JRMS has witnessed a meteoric rise that could be seen from the fact that the American Mathematical Society (AMS) came forward to undertake the distribution of JRMS outside India. To start with, it had ordered for 25 copies; this was later raised to 40 and then to 50. Apart from this, there are some 105 Indian subscribers, too. The journal is also being mailed free to all the members of the Society who opted for it in the membership form. To start with, JRMS had two issues per year. Now it has four issues per year and it is proposed to increase the number to six possibly from next year. True to the wishes of the founders of RMS, the journal maintains both quality and regularity, the quality is being taken care of by the Editor-in-Chief and his associates and regularity, by the untiring efforts of the Managing Editor Professor Sampathkumar.

Editorial Board


The Journal of the Ramanujan Mathematical Society (JRMS) which was started as a half-yearly journal is now being published as a quarterly journal. The Editorial Board of JRMS consists of eminent experts who are meticulously preserving the quality of the journal.

The current editorial board of the journal consists of the following members:


Chief Editor R. Parimala
Department of Mathematics and Computer Science
Emory University, 400, Dowman Drive
Atlanta, GA 30322 USA
Associate Editors V. Balaji
Chennai Mathematical Institute
Plot H1, SIPCOT IT Park
Padur PO, Siruseri 603103 India
D. Prasad
School of Mathematics
T.I.F.R., Homi Bhaba Road
Mumbai 400005, India
B.V. Rajarama Bhat
Head, Statistics and Mathematics Unit
Indian Statistical Institute
R.V. College Post
Bangalore 560059, India
Bangere P. Purnaprajna
Department of Mathematics
University of Kansas, 405 SnowHall
Lawrence, KS66047, USA
Rajendra Bhatia
Indian Statistical Institute
Katwaria Sarai
NewDelhi 110016, India
D. Ramakrishnan
Department of Mathematics
California Institute of Technology
Pasadena, CA91125, USA
George Elliott
Department of Mathematics
University of Toronto
Shankar Sen
Department of Mathematics
Cornell University, Ithaca, N.Y., 14853, USA
R. Sujatha
School of Mathematics
Tata Institute of Fundamental Research
Homi Bhabha Road, Mumbai 400005,India
Ravi S. Kulkarni
Department of Mathematics
Indian Institute of Technology (Bombay)
Powai, Mumbai 400076, India
S. Thangavelu
Department of Mathematics
Indian Institute of Science
Bangalore 560012, India
M. Pavaman Murthy
Department of Mathematics
University of Chicago
5734 S. University Avenue
Chicago, IL60637, USA
M. Vanninathan
Tata Institute of Fundamental Research Centre
Centre For Applicable Mathematics
Post Bag No.6503, GKVK Post Offic.e
Sharada Nagar, Chikkabommasandra
Bangalore 560065, India
K. Paranjape
Institute of Mathematical Sciences
Chennai 600113, India
Managing Editor E. Sampathkumar
Department of Mathematics
University of Mysore, Mysore 570006, India

Journal Subscription Details 


Subscribers in India:
Draw the Demand Draft in favor of "Ramanujan Mathematical Society" payable at "Mysore" and it should be sent to

The Managing Editor,
Journal of Ramanujan Mathematical Society, Department of Mathematics,
University of Mysore,
Mysore 570 006

Subscribers from countries other than India:
The Journal of the Ramanujan Mathematical Society is distributed worldwide (except for India), by the American Mathematical Society. Subscriptions and orders should be addressed to the

American Mathematical Society,
P. O. Box 5904,
Boston, MA 02206-5904. U.S.A.
Telephone: 1-800-321-4267
Fax: 1-401-331-3842

All orders must be accompanied by payment, and cheques should be made payable to the American Mathematical Society. General correspondence and changes of address should be sent to the

American Mathematical Society,
P. O. Box 6248,
Providence, RI 02940-6248 U.S.A.
2011 annual subscription rates Individual Institution
Within India
(Including Postage)
Outside India
US$ 75
US$ 210
Trade Discount: 10% admissible for Distributors in India.

Volume 27 No.2 June 2012

>>> all are attached to this page.

Journal of the Ramanujan Mathematical Society

Volume 26         No. 3        September 2011


1.  Complete uniform distribution of some oscillating sequences  
D. Berend and G. Kolesnik
2. Height estimates for equidimensional dominant rational maps  
Joseph H. Silverman
3. Direct integrals of strongly irreducible operators  
Chunlan Jiang and Rui Shi
4. Secant bundles on second symmetric power of a curve  
A. El Mazouni, F. Laytimi and D. S. Nagaraj
5. On p-adic properties of certain Mahler coefficients  
Rupam Barman
6. Iwasawa λ-invariants and congruence of Galois representations  
Yoshitaka Hachimori
7. Primes of the form X^2 + nY^2 in function fields and Drinfeld modules  
Piotr Maciak
Important Links


Volume 27 No.1 March 2012


Journal of the Ramanujan Mathematical Society

Volume 27         No. 1        March 2012


1.  A local global theorem for extended ideals  
Himanee Apte, Pratyusha Chattopadhyay and Ravi A. Rao
2. A degree map on unimodular rows  
J. Fasel
3. Proper holomorphic maps of plane domains of finite connectivity  
Gollakota V V Hemasundar
4. On the birationality of the adjunction mapping of projective varieties  
Andreas Leopold Knutsen
5. Zeros of Ramanujan polynomials  
M. Ram Murty, Chris Smyth and Rob J. Wang
6. Level 10 analogues of Ramanujan’s series for 1/π  
Shaun Cooper

Volume 26 No.4 December 2011


Volume 26         No. 4        December 2011


Amod Agashe
Sarbeswar Pal
3. Reducibility of signed cyclic sums of Mordell–Tornheim zeta and L-values  
Jianqiang Zhao and Xia Zhou
4. Geometric reductivity – A quotient space approach  
Pramathanath Sastry and C. S. Seshadri

Volume 26 No.3 June 2011


Volume 26         No. 3        September 2011


1.  A bivariate circular summation formula for cubic theta functions and its implications  
Tianzhu Dai and Xinrong Ma
2. Notes on the arithmetic of Hilbert modular forms  
A. Raghuram and Naomi Tanabe
3. Morphisms from P^2 to Gr(2,C^4)  
A. ElMazouni, F. Laytimi and D.S.Nagaraj
4. Vanishing of algebraic Brauer-Manin obstructions  
Mikhail Borovoi
5. Vector bundles on symmetric product of a curve  
Indranil Biswas and A. J. Parameswaran

Information for Authors

Information to Authors

The Journal. Each year one volume of four numbers - each in March, June, September and December - will be published.

Editorial Policy. The journal will publish high-quality original contributions in all areas of mathematics.

Submission of Papers. Original papers should be sent to the editor whose field is closest or to the Managing Editor. A rough description of the field of the editors is given below.

Editor email Field of the Editor
R. Parimala Algebra and Combinatorics
Ravi S. Kulkarni Differential Geometry, Geometric Analysis and Riemann Surfaces
D. Prasad Number Theory and Topology
Shankar Sen Algebraic Number Theory
K. Paranjape Geometry and Topology
M. Pavaman Murthy Algebra and Geometry
D. Ramakrishnan Number Theory and Algebraic Geometry
Purnaprajna Bangere Commutative Algebra and Algebraic Geometry
R. Sujatha Algebra and Number Theory
V. Balaji Algebraic Geometry
Rajendra Bhatia Matrix Analysis, Functional Analysis, Operator Theory
B V Rajarama Bhat Quantum Probability, Operator Algebras and Operator Theory
S. Thangavelu, Harmonic analysis, Functional analysis, Partial differential equations
M.Vanninathan Partial Differential Equation, Numerical Analysis, Control and Homogenization

By submitting a paper to this journal, authors should certify that the results have not been published elsewhere, and that once accepted for publication in JRMS, will not be published elsewhere. Each paper should contain a short descriptive abstract and key-words. A manuscript that is not accepted will not be returned unless sufficient postage for this is provided.

Proofs and Reprints. Authors will receive galley proofs. Corrected galley proofs should be sent to the Managing Editor. 25 reprints will be supplied free of charge. Authors may order at cost additional reprints in multiples of fifty at the time of sending the galley proofs.